Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

extreme dry hair


[La...]

Recommended Posts

Hello guys,

 

sometimes I find it so hard to believe these symptoms affecting my whole body are all withdrawal related. Almost 4 months ago I tapered my med. Alsmost all synptoms are gone by now, but my hair is still affected badly. At first it fell out like crazy, this has calmed down Although not quite gone. Now it is starting to look crazily dry, coarse and dull. Why is this happening so late into my taper ? Has anyone had that happen ? Does it eventually go away ? My blood work reveals I am okay. I trried taking B complex, but do not tolerate it. Would be so relieved to hear of others experiencing this. I used to have beautiful shiney hair and looking into the mirror really makes me feel depressed. I did not expect this, as in the first two months of my last taper they simply fell out and were a bit less shiney. Then in month 3 I was relieved when the hair loss stopped and then they started looking really unhealthy. Does this ever stop, for god's sake? Makes me wonder what will happen when I taper further :-(

Link to comment
Share on other sites

Yes, and going bald on front and top of head, nails brittle and ripping, all muscle wasted and hanging off, skin dry and loose.
Link to comment
Share on other sites

please I really need success stories....I cannot handle answers that simply things will not improve or even get worse. So if the scary truth is that you did not recover please don't answer. I really need hope.
Link to comment
Share on other sites

During active taper, I lost a lot of hair especially in the shower. My hair was also quite dry. This was the case during the entire taper with little change. Once I got off last year, I stopped getting so much hair in the drain and well . . . all over the place. Now my hair is dryer than it was previously but has more natural oil as I go along. Since my hair tended to be oily, it would be nice if it could stay right where it's at now. I would say it's normal on the slightly dry side.

 

Don't give up hope. When the benzo stuff is going on, it feels like it is going to be forever. I know I felt that way. But, the body stabilizes once it gets the chance to heal and get well. Almost all the strange things that were going on in my body and mind a year ago are no longer a problem.

 

I really believe that your hair will not be dry forever. Hang in there!

Link to comment
Share on other sites

2 tapers, 2 runs of lots of hair loss. Both times, it has grown back.The first bit was fairly wiry, but the rest is much smoother. Now down past shoulders. I take non-flush niacin to help with WD symptoms, but side benefit is hair growth. Friend started it too after her's fell out with a chemo topical cream for a skin cancer. Her's is growing back in thicker than before.

 

For brittle nails, dip finger tips in castor oil and rub into the cuticle nightly. They grow and thicken. Worked for another friend who got chemo for breast cancer too.

Link to comment
Share on other sites

Yes I do believe that your hair will go back to normal.

 

I experienced a lot of hair loss during withdrawal. And I've read other stories where people say that their hair color or textured changed.

 

BWD is so weird and it's just crazy how it affects your WHOLE body, physically and mentally.

 

Have you tried biotin or collagen?

Link to comment
Share on other sites

Thank you so very much for your responses! What can I say? It went away shortly after my post. My hair is back to being smooth ans silky. The dryness went away as quickly as it came. I am on a long hold at the Moment and am healing. Seems that you can also heal in between tapers. It is indeed all so, so weird. I am constantly going to doctors, because I mever know "is it withdrawal or something else ?". So I am labeled a hypochondriac. It is just insane.
Link to comment
Share on other sites

×
×
  • Create New...